# SDR SWAA2021060780465

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 12,577 hours, 28,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT OUTBOARD (LEFT) FLAP DELAMINATION ON UPPER INBOARD CORNER / REMOVED AND REPLACED L/H O/B AFT FLAP RIG & OPS CK GOOD PER MM 27-51-22P/N OFF 113A3700-25 S/N 004420P/N OFF 113A3700-25 S/N 004333 P/N TRANS 171359
